Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Spectrum of some nonclassical self-adjoint extensions of the Laplace operator

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    M. I. Vishik, "On general boundary problems for elliptic differential equations," Trudy Moskov. Mat. Obshch.,1, 187–246 (1952).

  2. 2.

    M. Sh. Birman, "On the theory of self-adjoint extensions of positive definite operators," Mat. Sb.,38, 431–450 (1956).

  3. 3.

    V. A. Il'in, "Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator," Uspekhi Mat. Nauk,23, No. 2, 61–120 (1968).

  4. 4.

    M. M. Gekhtman, "On the problem of the spectrum of self-adjoint extensions of a symmetric semibounded operator," Dokl. Akad. Nauk SSSR, 186, No. 6, 1250–1252 (1969).

Download references

Additional information

Dagestan State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 4, No. 4, p. 72, October–December, 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gekhtman, M.M. Spectrum of some nonclassical self-adjoint extensions of the Laplace operator. Funct Anal Its Appl 4, 325–326 (1970).

Download citation


  • Functional Analysis
  • Laplace Operator